Getbig Bodybuilding, Figure and Fitness Forums
September 01, 2014, 04:59:59 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: CLEN CRASH  (Read 594 times)
shrek
Getbig IV
****
Posts: 1659



« on: October 15, 2013, 07:23:35 AM »

Has anyone ever got sleepy after using clen ..... almost everytime I take it , within 2hrs or so I crash and want to take a nap
Report to moderator   Logged
BigRo
Competitors
Getbig IV
*****
Posts: 1872


I am that I am


« Reply #1 on: October 15, 2013, 08:06:12 AM »

Yes, I have been taking 120mcg first thing in morning with coffee before breakfast and end up wanting to lay down for half an hour or so once it kicks in. Once I am up again there is more alertness.
Report to moderator   Logged
shrek
Getbig IV
****
Posts: 1659



« Reply #2 on: October 15, 2013, 08:36:06 AM »

I just woke up ha
Report to moderator   Logged
latiuss
Getbig III
***
Posts: 892


dont fuck about


« Reply #3 on: October 17, 2013, 04:03:06 AM »

Happens wen i take too much at once instead of spreading it out. Eg doing 80mcg together instead of doing 40 with a four hour gap then 40 again. How much you taking? Never gone above 120mcg.
Report to moderator   Logged
d0nny2600
Getbig IV
****
Posts: 3723


http://i.imgur.com/mCzI3N5.jpg


WWW
« Reply #4 on: October 17, 2013, 05:22:02 AM »

I get the opposite. Im really alert on clen...a little jittery sometimes.
Report to moderator   Logged
RRKore
Getbig IV
****
Posts: 2457


« Reply #5 on: October 17, 2013, 09:43:53 PM »

Yes, clen affects my wife that way.   I'm the opposite; I have a hard time falling into a good sleep on clen. 
Report to moderator   Logged
Dago_Joe
Getbig III
***
Posts: 997


Better to look good than to feel good: ALWAYS


« Reply #6 on: October 18, 2013, 11:13:18 AM »

Yes, clen affects my wife that way.   I'm the opposite; I have a hard time falling into a good sleep on clen. 

I noticed it really bad when taking T3 with it.  Weird since it is a stimulant.  Ephedrine never did this to me quite the opposite. 
Report to moderator   Logged
a_ahmed
Getbig V
*****
Posts: 5767


Team Nasser


« Reply #7 on: October 18, 2013, 11:37:20 AM »

Rise in sugar
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.19 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!